My manager at work who is more like a friend and co-worker made me cry today. But in a good way.
Whilst discussing my progress she noticed an increase in my confidence levels in comparison to when I first started. I made a slight comment on how my strategy was to ‘fake it until I make it’ on the confidence front. This surprised her and she subtly asked around the issue, managing to get me to open up more and explain more about my insecurities. But even though I couldn’t voice them myself she was able to fill in the blanks and made a few comments that hit the nail on the head.
She asked why I felt so insecure and paranoid around others. Did I feel like they would think I wasn’t good looking, that I talked weird, that I dressed weird, that I wasn’t good enough? All these points hit home and I just felt a tear drop roll down my cheek. Then she started complimenting me, saying I was beautiful, smart, charming, bubbly etc. I stopped her, telling her that such words meant nothing when I just honestly and quite simply didn’t believe them. I told her how I felt like people just said that to me to be nice. But the fact that she could see through me just opened me up and had the hurt spilling over. I cried some more and she did the sweetest thing ever. She hugged me and kissed my hair and was just there for me.
I’ve had no appetite with these pills and today is no different. My dizzy spells have been decreasing and I’ve been lucky enough to have avoided any crazy side-effects. But the sudden drop in calorie intake has left my body weak. It’s a weird case of having no appetite, but my body is the obviously suffering the brunt of this as it is dealing with a massive loss in fuel, BUT my body is unable to switch on the hunger signal in order to force me to eat. Very bizarre indeed. I feel the weakness most when I’m getting back up from a resting position, including sitting down on the sofa for a few minutes and then getting back up to carry on with my day. But it’s not significant enough to ring any alarm bells or make me feel really uncomfortable.
Day 4 – Graduation Day:
Graduation day is the finally here! But it’s also the hottest day in London! Just great. Wearing the ceremonial robes with the mortar board will not be very comfortable. But it’s worth it.
I have lost 2 pounds since my last weigh in. So this pill has allowed me to lose 2 pounds in 2 days! That is a serious result, and I can imagine this increasing significantly if I were to continue using the pills.
However, I decided that I will not take the pill today. Apart from not wanting to risk fainting during the ceremony, I have no appetite and the heat today will add to that. I feel normal, no different to any other day, so the pills have been fine for me, no crazy after-affects.
As the day continued I found that the dizzy spells increased but not enough to make me sway on the spot. I was just more aware of my head spinning, nothing I couldn’t handle though.
The burst of energy dropped about 5-6 hours later, but if I had taken the second tablet this would not have been the case. The drop in energy caused a slight mood-swing. People talking whilst I was trying to watch TV got on my nerves and I found that I couldn’t be bothered with anyone. I felt tired enough to go to bed around 10pm and luckily was able to go to sleep in my normal insomniac manner (my mind wanders for hours before I am able to nod off on a normal day).
Although I woke numerous times throughout the night I was able to get back to sleep just as quickly. I shockingly had quite a restful sleep and awoke at 7am before my alarm (yes that is early for me). I was scared about waking up groggy with a lack of energy because of reliance on the tablet, but this was not the case. I awoke fresh and ready for the day. Trust me this NEVER happens. EVER. Continue reading →
I need to fit into my graduation dress in 3 days time. So I’m taking drastic measures. I’m taking a plunge and using those taboo ‘slimming/diet pills’.
Now I don’t usually condone this, and think people who take them are silly, because ‘quick fixes’ usually cause more problems than fixes! But my diet plans 3/4 months prior went down the drain. I couldn’t practice self-control and now I’m desperate.
I am writing this because I usually scour the internet for reviews on products and wish to return the favour for those who may be interested in such a thing.
Before I go on please note:
I’m not stupid, I am only taking these pills for 4 days and no longer, no matter how much I may want to.
I’m only doing this as a one-off.
I have done a bit of research, read the reviews and have made an informed decision to try it.
The ONLY reason I am doing it is because I already have the pills on hand. I was cleaning out the cupboards yesterday (I NEVER clean), and found the pills (must belong to someone in the family). So this must be a sign!
Again this is a one-off and I am not planning on using these long-term.
I’m not taking the full dose (2 tablets), I am only taking 1 tablet a day.
I know that once I stop I will most probably put back on any weight lost. So again, I am going into this with my eyes wide open, with a view to lose as much weight as I can JUST for my graduation day.
You see this way too often, a teenager or adult commits suicide and only then does society acknowledge them. They then get the attention they needed and craved when the news article publishes their story. Too little too late. Society breaks people down by ridiculing every decision they make. They create a vulnerable and broken shell of what that person once was. Then they load the gun and hand it over. Of course they don’t pull the trigger, they couldn’t possibly be caught with blood on their hands. Just like a clever convict they play the character of a shocked mourner well. Who ever suspects the guy standing at the front crying at the funeral?